MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Model Number EG-2990I
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to an excessive force applied on the air/water nozzle while connecting and disconnecting.In addition, we confirmed that lg prong top assy looseness; however, it is not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
The nozzle get lost.The user found the nozzle during the reprocessing.We asked for the reprocessing details.The time of event is unknown.There was no report of patient harm.

Brand Name
PENTAX
Common Device Name
HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12186984
Report Number9610877-2021-10384
Device Sequence Number3509143
Product Code FDS
UDI-Device Identifier04961333248179
UDI-Public04961333248179
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-2990I
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1